advertisement
Question
Posted by: BL | 2009/08/13

Pregnant or Not

Hi,

I went off the Pill in October 2008 last year and then used Clomid for two months (2009) but gained nearly 8 kilogram. I stopped using it because i got very sick as well. Now that i am not using it anymore i am still gaining. I really do not know what to do. We are trying to fall pregnant and everybody says do not diet.

Please advise what to do.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can follow a balanced diet and exercise program. The weight gain would not be due to the Clomid if you last used it several months ago.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement